# SDR 00FDEA00718

- Difficulty date: October 11, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Condition: Damaged
- Location: Nose Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR DOOR LIGHT AND AMBER NOSE GEAR DOOR LIGHT REMAIN ON.  ASSOCIATED AIR NOISE AND VIB FELT IN NOSE GEAR AREA.  RED TAB PROC AND CYCLE GEAR.  *S/D*  REMOVED AND REPLACED NOSE STRUT CHARGING VALVE AND SERVICED WITH FLUID AND NITROGEN.  PER GEAR RETRACTION CK.  ALL IND OPS CK NORM REF 727-100 MM 32-33-000-5 & MM.
